# SDR HNAA2016081500249

- Difficulty date: August 14, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 58,353 hours, 65,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Part serial: S01064
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: L
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT EMERGENCY EGRESS LIGHT INOPERATIVE.  TROUBLESHOT EMERGENCY LIGHTS AND FOUND THE BATTERY INOPERATIVE.   R & R BATTERY IAW AMM 33-51-00.  OPS CHECKED GOOD.
